Alert archive / Kansas / River Flood Warnings in 2017
River Flood Warning 25, NWS Topeka, KS
NWS Topeka, KS issued this river flood warning at May 19, 2017, 2:01 AM CDT for Jackson County, Shawnee County, Kansas. It was in force for 41 hr.
The area
The outline as issued.
The facts
- Issued
- May 19, 2017, 2:01 AM CDT (07:01 UTC)
- Expired
- May 20, 2017, 6:42 PM CDT
- In force
- 41 hr
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Flood severity
- Moderate
Counties Jackson County, KS, Shawnee County, KS
The radar
The Topeka radar (KTWX), 40 km from the middle of the area, began a volume at 07:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Soldier Creek near Delia (DELK1). The gauge peaked at 26.48 ft at May 19, 2017, 3:00 AM CDT.
- Action stage
- 24 ft
- Minor stage
- 26 ft
- Moderate stage
- 26.5 ft
- Major stage
- 29.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06889200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
427 WGUS43 KTOP 190701 FLWTOP BULLETIN - EAS ACTIVATION REQUESTED Flood Warning National Weather Service Topeka KS 201 AM CDT Fri May 19 2017 ...The National Weather Service in Topeka, KS has issued a flood warning for the following streams in Kansas... Soldier Creek near Delia affecting Jackson and Shawnee Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety Message...Do not drive into flooded areas. Shallow flowing water can wash a car from the roadway. Also, the roadbed may be washed out under the water. Stay tuned to later developments by listening to NOAA Weather Radio and local media. && KSC085-177-191501- /O.NEW.KTOP.FL.W.0025.170519T0701Z-170520T2342Z/ /DELK1.2.ER.170519T0645Z.170520T0600Z.170520T1142Z.NO/ 201 AM CDT Fri May 19 2017 The National Weather Service in Topeka, KS has issued a * Flood warning for The Soldier Creek near Delia. * until Saturday evening. * At 1:45 AM Friday the stage was 26.0 feet. * Flood stage is 26.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...Rise above flood stage within the next 1 to 2 hours and continue to rise to near 27.0 feet around 7 AM this morning. The creek will fall below flood stage early Friday afternoon. A secondary crest is expected near 27.9 feet early Saturday morning. The creek is is expected to fall below flood stage Saturday afternoon. * Impact...At 26.5 feet...106th Road in southern Jackson County floods about 200 feet west of Soldier Creek. && LAT...LON 3931 9594 3931 9588 3914 9580 3913 9585 3923 9591 $$
1 follow-up statement
634 WGUS83 KTOP 191613 FLSTOP Flood Statement National Weather Service Topeka KS 1113 AM CDT Fri May 19 2017 ...The Flood Warning is cancelled for the following streams in Kansas... Cross Creek near Rossville affecting Shawnee County Soldier Creek near Delia affecting Jackson and Shawnee Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety Message...Do not drive into flooded areas. Shallow flowing water can wash a car from the roadway. Also, the roadbed may be washed out under the water. Stay tuned to later developments by listening to NOAA Weather Radio and local media. && KSC177-191643- /O.CAN.KTOP.FL.W.0024.000000T0000Z-170520T0200Z/ /RSSK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/ 1113 AM CDT Fri May 19 2017 The Flood Warning is cancelled for The Cross Creek near Rossville. * At 10:30 AM Friday the stage was 16.7 feet. * Flood stage is 25.0 feet. * Forecast...The river crested below flood stage at 23.2 feet. The river will continue to fall. && LAT...LON 3922 9598 3922 9592 3911 9593 3911 9598 $$ KSC085-177-191643- /O.CAN.KTOP.FL.W.0025.000000T0000Z-170520T2342Z/ /DELK1.1.ER.170519T0645Z.170519T0800Z.170519T0930Z.NO/ 1113 AM CDT Fri May 19 2017 The Flood Warning is cancelled for The Soldier Creek near Delia. * At 10:31 AM Friday the stage was 21.2 feet. * Flood stage is 26.0 feet. * Fell below flood stage at 4:30 AM Friday. * Forecast...The river will continue to fall. && LAT...LON 3931 9594 3931 9588 3914 9580 3913 9585 3923 9591 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this river flood warning went out at May 18, 11:51 PM CDT, 2 hours 10 minutes earlier.
Area forecast discussion, May 18, 11:51 PM CDT, 2 hours 10 minutes before
Area Forecast Discussion National Weather Service Topeka KS 1151 PM CDT Thu May 18 2017 ...Update to aviation forecast discussion... .SHORT TERM...(This evening through Tonight) Issued at 159 PM CDT Thu May 18 2017 Focus for tonight will be the threat for severe weather across northeast Kansas. This afternoon, a warm front was noted across east central Kansas oriented from east to west. Main concern this afternoon will be if storms begin to develop along this warm front as the HRRR has been depicting in model runs. CAPE near/south of this boundary is over 3000 J/kg with effective bulk shear values of 50 knots. During the afternoon hours, the NAM also shows 0-1 shear along this boundary around 25 knots, with steep mid-level lapse rates. Any discrete storms forming along this boundary will have the potential to quickly become supercellular with the main hazards being large hail, damaging winds, and tornadoes. If storms do form this afternoon, exact details for tonight look more unclear as instability will be weaker and subsidence from storms may act to alleviate severity later tonight. For tonight, storms that are expected to fire up on the dry line located in southwestern Kansas and extending southward into Oklahoma. Models have been fairly consistent in having these storms congeal into a line/bow and move through northeast Kansas this evening. This would bring a main hazard of widespread wind damage across the area, although hail or an embedded spin up tornado cannot be ruled out. Additional development behind this line is possible bringing another round of heavy rain to the area, increasing the potential for flash flooding. This is especially true in areas in north central Kansas that have already seen heavy rainfall totals earlier in the week. With the potential for more developing showers and thunderstorms tomorrow, a flash flood watch has been issued for the entirety of northeast Kansas beginning this afternoon and extending into Saturday morning. .LONG TERM...(Friday through Thursday) Issued at 159 PM CDT Thu May 18 2017 The vast majority of the long term forecast period forecast effort focuses on Friday and Friday night severe/flooding potential, with periods beyond that generally trending toward a model consensus at this time with minimal expected impacts through the remainder of the forecast. For Friday, much of the details will lie in how quickly convection exits the area early Friday morning. Current indications are that it will make a substantial eastward push overnight and exit the region early. If this occurs, it would give much of the forecast area more time to recharge instability as the true warm front surges/mixes back north during the day in advance of a strong upper level trough. Long, clockwise curved hodographs with low LCL/LFC heights and rather steep lapse rates through the cloud- bearing layer all point to another day with widespread severe weather potential. This will include tornado potential across the warm sector, and the most likely this warm sector will include much of eastern Kansas with main uncertainty being in the northwestward extent. There are two potential limiting factors. 1) Early day convection ends late and keeps the boundary layer stable for much of the day, effectively mitigating instability. 2) Storms develop too close to each other, resulting in continued hail and damaging wind potential but limiting overall tornado potential. Regardless, severe storms are possible with some potential for another higher-end episode of severe weather. The other concern will be flash flooding with multiple rounds of thunderstorm again possible over what is likely to be saturated ground conditions with elevated stream levels after tonight's storms. WPC has the area in a moderate risk for excessive rainfall and for good reason, so have continued the flash flood watch through Friday night. && .AVIATION...(For the 06Z TAFS through 06Z Friday night) Issued at 1151 PM CDT Thu May 18 2017 VFR conditions will occur outside of convection through 08Z. MVFR cigs are expected at all terminals after 08Z and prior to that with convection. MVFR and ifr vsbys are expected with storms. Showers along with isolated tsra are expected at TOP and FOE from 08Z-12Z then again after 18Z Friday. Also some ifr cigs may move into the MHK area after 21Z. Convection should be more widespread after 21Z. && .TOP WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Saturday morning for KSZ008>012- 020>024-026-034>040-054>056-058-059. && SHORT TERM...Heller LONG TERM...Barjenbruch AVIATION...53
Hazardous weather outlook, May 18, 11:00 PM CDT, 3 hours 1 minute before
Hazardous Weather Outlook National Weather Service Topeka KS 1100 PM CDT Thu May 18 2017 KSZ008>012-020>024-026-034>040-054>056-058-059-200400- Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley- Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris- Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson- 1100 PM CDT Thu May 18 2017 This hazardous weather outlook is for east central...north central and northeast Kansas. .DAY ONE...Tonight. Thunderstorms will be scattered overnight. Locally heavy rainfall and small hail will be possible with the storms. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Additional thunderstorms are likely on Friday afternoon. While some details depend on the exact evolution of storms tonight, there is increasing confidence that multiple rounds of thunderstorms can be expected Friday afternoon into Friday night. These storms will likely be capable of producing large hail, damaging winds, tornadoes, and flash flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More detailed information can be accessed at... http://www.weather.gov/top/sitrep
In the hours before
Local storm report, May 18, 10:04 PM CDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1004 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 PM TSTM WND DMG NORTONVILLE 39.42N 95.33W
05/18/2017 JEFFERSON KS EMERGENCY MNGR
POWER LINES DOWN.
&&
JPLocal storm report, May 18, 10:08 PM CDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1008 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM NON-TSTM WND GST 2 SW ABILENE 38.90N 97.24W
05/18/2017 M59 MPH DICKINSON KS MESONET
MESONET STATION KK78, 1 WSW ABILENE.
&&
JPLocal storm report, May 18, 10:20 PM CDT, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1020 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND DMG 2 SSE LAWRENCE 38.94N 95.25W
05/18/2017 DOUGLAS KS TRAINED SPOTTER
4 INCH TREE LIMB DOWN.
&&
JWLocal storm report, May 18, 10:27 PM CDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TOPEKA KS
1027 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND DMG 2 SSE LAWRENCE 38.94N 95.25W
05/18/2017 DOUGLAS KS TRAINED SPOTTER
4 INCH TREE LIMB DOWN.
0958 PM TSTM WND DMG NORTONVILLE 39.42N 95.33W
05/18/2017 JEFFERSON KS EMERGENCY MNGR
POWER LINES DOWN.
0952 PM TSTM WND GST 1 SSE LAWRENCE 38.94N 95.25W
05/18/2017 E70 MPH DOUGLAS KS PUBLIC
NEAR 23RD AND ALABAMA.
0950 PM TSTM WND GST 1 NNW LAWRENCE 38.97N 95.27W
05/18/2017 E60 MPH DOUGLAS KS NWS EMPLOYEE
ESTIMATED WINDS UP TO 60 MPH.
0944 PM TSTM WND GST 2 NNE LONE STAR 38.90N 95.34W
05/18/2017 E65 MPH DOUGLAS KS NWS EMPLOYEE
0939 PM TSTM WND DMG 4 W BALDWIN CITY 38.78N 95.27W
05/18/2017 DOUGLAS KS FIRE DEPT/RESCUE
3-4 INCH DIAMETER LIMBS DOWN.
0934 PM TSTM WND GST CENTROPOLIS 38.72N 95.35W
05/18/2017 E60 MPH FRANKLIN KS LAW ENFORCEMENT
OFFICER NOTED SMALL TREE BRANCHES AND OTHER
LIGHT DEBRIS NOTED IN WIND GUSTS.
0919 PM TSTM WND GST 6 SSE OVERBROOK 38.71N 95.50W
05/18/2017 M65 MPH OSAGE KS TRAINED SPOTTER
HOME ANEMOMETER MEASURED PEAK GUST OF 65
MPH.
0830 PM HEAVY RAIN 5 SE PAXICO 39.02N 96.09W
05/18/2017 M3.60 INCH WABAUNSEE KS TRAINED SPOTTER
0823 PM HAIL MCLOUTH 39.20N 95.21W
05/18/2017 E0.88 INCH JEFFERSON KS FIRE DEPT/RESCUE
REPORTED AT 110 W LUCY MCLOUTH,KS.
0811 PM HAIL DENISON 39.39N 95.63W
05/18/2017 E1.00 INCH JACKSON KS TRAINED SPOTTER
0809 PM HAIL 1 W VALLEY FALLS 39.34N 95.48W
05/18/2017 E1.50 INCH JEFFERSON KS FIRE DEPT/RESCUE
0807 PM TSTM WND DMG VALLEY FALLS 39.34N 95.45W
05/18/2017 JEFFERSON KS EMERGENCY MNGR
SEMI TRUCK AND TRAILER BLOWN OVER AT K4 AND
K16.
0807 PM TSTM WND DMG 2 E VALLEY FALLS 39.34N 95.42W
05/18/2017 JEFFERSON KS TRAINED SPOTTER
MULTIPLE TREE LIMBS DOWN (4 INCH DIAMETER).
ALSO REPORT OF QUARTER SIZE HAIL.
0807 PM TSTM WND DMG VALLEY FALLS 39.34N 95.46W
05/18/2017 JEFFERSON KS EMERGENCY MNGR
6-10 INCH DIAMETER TREE LIMBS BLOWN DOWN ON
POWER LINES. POWER OUT IN VALLEY FALLS.
0803 PM HAIL 3 SSW VALLEY FALLS 39.30N 95.48W
05/18/2017 E1.50 INCH JEFFERSON KS LAW ENFORCEMENT
0757 PM TSTM WND DMG 3 SE DENISON 39.37N 95.58W
05/18/2017 JEFFERSON KS EMERGENCY MNGR
TREES DOWN. TIME ESTIMATED BASED ON RADAR.
0755 PM HAIL 2 SE HOYT 39.23N 95.68W
05/18/2017 E1.00 INCH JACKSON KS CO-OP OBSERVER
0755 PM HAIL 2 E VINLAND 38.84N 95.14W
05/18/2017 E0.88 INCH DOUGLAS KS TRAINED SPOTTER
WINDS ESTIMATED AT 50-55 MPH.
0753 PM HAIL 4 E PAXICO 39.06N 96.10W
05/18/2017 E1.00 INCH WABAUNSEE KS TRAINED SPOTTER
ALSO REPORTED SMALL TREE LIMBS DOWN.
0715 PM HAIL 5 SE PAXICO 39.02N 96.09W
05/18/2017 E1.00 INCH WABAUNSEE KS TRAINED SPOTTER
0706 PM HAIL 6 NNW TOPEKA 39.13N 95.71W
05/18/2017 E1.00 INCH SHAWNEE KS EMERGENCY MNGR
46TH AND BUTTON ROAD.
0703 PM HAIL 5 WSW TOPEKA 39.03N 95.76W
05/18/2017 E1.00 INCH SHAWNEE KS PUBLIC
0703 PM TSTM WND DMG 2 ENE GRANTVILLE 39.09N 95.52W
05/18/2017 JEFFERSON KS EMERGENCY MNGR
TREE DOWN (6-8 INCHES IN DIAMETER) TIME
ESTIMATED RADAR.
0701 PM HAIL 5 WSW TOPEKA 39.02N 95.77W
05/18/2017 E1.50 INCH SHAWNEE KS PUBLIC
0701 PM HAIL 3 WNW TOPEKA 39.07N 95.72W
05/18/2017 E1.50 INCH SHAWNEE KS EMERGENCY MNGR
I 70 AND GAGE.
0700 PM HAIL 4 WNW TOPEKA 39.06N 95.75W
05/18/2017 E1.50 INCH SHAWNEE KS EMERGENCY MNGR
0658 PM HAIL 4 WNW PAULINE 38.99N 95.76W
05/18/2017 E1.00 INCH SHAWNEE KS TRAINED SPOTTER
0658 PM HAIL 5 WSW TOPEKA 39.01N 95.76W
05/18/2017 E1.00 INCH SHAWNEE KS PUBLIC
0652 PM FUNNEL CLOUD 5 S MILFORD 39.10N 96.91W
05/18/2017 GEARY KS PUBLIC
SPOTTER REPORTED FUNNEL CLOUD ON THE NORTH
SIDE OF THE DAM.
0645 PM HAIL MAPLE HILL 39.09N 96.03W
05/18/2017 E1.75 INCH WABAUNSEE KS EMERGENCY MNGR
0639 PM HAIL 4 ESE PAXICO 39.06N 96.10W
05/18/2017 E1.50 INCH WABAUNSEE KS TRAINED SPOTTER
0622 PM NON-TSTM WND GST 2 SW ABILENE 38.90N 97.24W
05/18/2017 M59 MPH DICKINSON KS MESONET
MESONET STATION KK78, 1 WSW ABILENE.
0615 PM TSTM WND DMG 3 SW CHAPMAN 38.94N 97.05W
05/18/2017 DICKINSON KS TRAINED SPOTTER
SHINGLES TORN OFF HOUSE, 8-10 INCH LIMBS
BLOWN DOWN AND DAMAGED HOUSE, TIN ROOF TORN
OFF SHED.
0611 PM HAIL ABILENE 38.92N 97.21W
05/18/2017 E1.00 INCH DICKINSON KS TRAINED SPOTTER
NICKELS TO QUARTER SIZED HAIL.
0611 PM TSTM WND GST ENTERPRISE 38.90N 97.12W
05/18/2017 E60 MPH DICKINSON KS TRAINED SPOTTER
REPORTS OF AT LEAST ONE GUST TO 60 MPH.
0610 PM HAIL ALTA VISTA 38.86N 96.49W
05/18/2017 E1.00 INCH WABAUNSEE KS CO-OP OBSERVER
RADAR ESTIMATED. DELAYED REPORT.
0606 PM HAIL 3 W VOLLAND 38.94N 96.45W
05/18/2017 E1.75 INCH WABAUNSEE KS TRAINED SPOTTER
0603 PM HAIL ALTA VISTA 38.87N 96.49W
05/18/2017 E1.75 INCH WABAUNSEE KS PUBLIC
VIA SOCIAL MEDIA.
0603 PM HAIL ALTA VISTA 38.86N 96.49W
05/18/2017 E2.00 INCH WABAUNSEE KS PUBLIC
VIA SOCIAL MEDIA.
0557 PM HAIL BURDICK 38.57N 96.85W
05/18/2017 E1.00 INCH MORRIS KS PUBLIC
VIA SOCIAL MEDIA.
0552 PM HAIL 3 NNE DWIGHT 38.88N 96.57W
05/18/2017 E1.00 INCH GEARY KS TRAINED SPOTTER
0525 PM HAIL 3 E PARKERVILLE 38.77N 96.61W
05/18/2017 E1.75 INCH MORRIS KS PUBLIC
0507 PM HAIL 2 S GRANDVIEW PLAZA 38.99N 96.78W
05/18/2017 E1.75 INCH GEARY KS TRAINED SPOTTER
0506 PM HAIL 8 S JUNCTION CITY 38.92N 96.85W
05/18/2017 E1.00 INCH GEARY KS EMERGENCY MNGR
0456 PM HAIL 7 NE WOODBINE 38.86N 96.85W
05/18/2017 E0.50 INCH MORRIS KS EMERGENCY MNGR
0455 PM HAIL 1 N WILSEY 38.65N 96.67W
05/18/2017 E1.00 INCH MORRIS KS TRAINED SPOTTER
0453 PM HAIL 4 ENE WILSEY 38.65N 96.61W
05/18/2017 E1.00 INCH MORRIS KS EMERGENCY MNGR
0450 PM HAIL 4 E WILSEY 38.65N 96.60W
05/18/2017 E1.75 INCH MORRIS KS TRAINED SPOTTER
0443 PM HAIL WILSEY 38.63N 96.68W
05/18/2017 E0.88 INCH MORRIS KS PUBLIC
&&Local storm report, May 18, 11:14 PM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1114 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0922 PM TSTM WND DMG 1 SW DENISON 39.38N 95.64W
05/18/2017 JACKSON KS PUBLIC
PHOTO RECEIVED VIA SOCIAL MEDIA SHOWING A 4
INCH DIAMETER LIMB SNAPPED OFF A TREE.
&&
BAERGLocal storm report, May 18, 11:46 PM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1146 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM HEAVY RAIN WILLARD 39.09N 95.94W
05/18/2017 E4.55 INCH SHAWNEE KS TRAINED SPOTTER
STORM TOTAL THROUGH 11:30 PM.
&&
BAERGThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 7:02 PM CDT | Areal Flood Advisory | TOP | Shawnee, Wabaunsee | 3 hr |
| May 18, 7:06 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Pottawatomie, Riley | 24 min |
| May 18, 7:28 PM CDT | Special Weather Statement | TOP | Shawnee | 32 min |
| May 18, 7:36 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Franklin | 39 min |
| May 18, 7:41 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Jefferson, Shawnee | 64 min |
| May 18, 7:51 PM CDT | Areal Flood Advisory | TOP | Geary, Pottawatomie, Riley | 3 hr |
| May 18, 8:08 PM CDT | Special Weather Statement | TOP | Lyon | 37 min |
| May 18, 8:18 PM CDT | Severe Thunderstorm Warning | TOP | Coffey, Lyon, Osage | 42 min |
| May 18, 8:49 PM CDT | Special Weather Statement | TOP | Anderson, Coffey, Osage | 26 min |
| May 18, 9:15 PM CDT | Special Weather Statement | TOP | Jefferson | 30 min |
| May 18, 9:22 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Franklin, Jefferson, Shawnee | 38 min |
| May 18, 9:55 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Jefferson | 20 min |
| May 18, 11:33 PM CDT | River Flood Warning | TOP | Dickinson | 58 hr |
| May 19, 12:21 AM CDT | River Flood Warning | TOP | Shawnee | 21 hr |
| May 19, 11:24 AM CDT | Special Weather Statement | TOP | Wabaunsee | 36 min |
| May 19, 6:52 PM CDT | Special Weather Statement | TOP | Clay | 23 min |
Nearby
River Flood Warnings in Kansas, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.